Advertisement

Ukrainian Mathematical Journal

, Volume 51, Issue 1, pp 11–33 | Cite as

On the Levy-Baxter theorems for shot-noise fields. II

  • V. V. Buldygin
  • V. M. Mel'nik
  • V. G. Shportyuk
Article

Abstract

We establish sufficient conditions under which shot-noise fields with a response function of a certain form possess the Levy-Baxter property on an increasing parametric set.

Keywords

Gaussian Process Edge Length Coordinate Angle Dimensional Cube Kiev Polytechnic Institute 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 29.
    V. V. Buldygin, V. M. Mel'nik, and V. G. Shportyuk, “On the Levy-Baxter theorems for shot-noise fields. I,”Ukr. Mar. Zh.,50, No. 11, 1463–1476 (1998).zbMATHMathSciNetGoogle Scholar
  2. 30.
    H. Kramer and M. R. Leadbetter,Stationary and Related Stochastic Processes, Wiley, New York (1967).Google Scholar

Copyright information

© Kluwer Academic/Plenum Publishers 1999

Authors and Affiliations

  • V. V. Buldygin
  • V. M. Mel'nik
  • V. G. Shportyuk

There are no affiliations available

Personalised recommendations